Ellipsoids and hyperboloids with infinite foci
Compositio Mathematica, Volume 52 (1984) no. 2, p. 231-244
@article{CM_1984__52_2_231_0,
     author = {Im Hof, Hans-Christoph},
     title = {Ellipsoids and hyperboloids with infinite foci},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {231-244},
     zbl = {0544.53034},
     mrnumber = {750359},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_231_0}
}
Im Hof, Hans-Christoph. Ellipsoids and hyperboloids with infinite foci. Compositio Mathematica, Volume 52 (1984) no. 2, pp. 231-244. http://www.numdam.org/item/CM_1984__52_2_231_0/

[1] P. Eberlein: Geodesic flows on negatively curved manifolds. II. Trans. Amer. Math. Soc. 178 (1973) 57-82. | MR 314084 | Zbl 0264.53027

[2] P. Eberlein and B. O'Neill: Visibility manifolds. Pacific J. Math. 46 (1973) 45-109. | MR 336648 | Zbl 0264.53026

[3] D. Gromoll, W. Klingenberg and W. Meyer: Riemannsche Geometrie im Grossen. Lecture Notes in Mathematics 55. Berlin, Heidelberg, New York, 1968. | Zbl 0155.30701

[4] E. Heintze and H.C. Im Hof: Geometry of horospheres. J. Differential Geometry 12 (1977) 481-491. | MR 512919 | Zbl 0434.53038

[5] H.C. Im Hof: The family of horospheres through two points. Math. Ann. 240 (1979) 1-11. | MR 523996 | Zbl 0379.53020